Research Repository

Harmonic Number Sums in Higher Powers

Sofo, Anthony (2011) Harmonic Number Sums in Higher Powers. Journal of Mathematical Analysis, 2 (2). pp. 15-22. ISSN 2217-3412

Full text for this resource is not available from the Research Repository.


Euler has supplied us with many wonderful identities on harmonic number sums, now called Euler sums. Borwein and other authors have extended the number of identities in the class of sums of Euler type. In this paper we signi�cantly increase the size of the class to include harmonic numbers with inverse binomial coe�cients.

Item Type: Article
Uncontrolled Keywords: ResPubID23879, Harmonic numbers, Riemann Zeta functions, binomial coefficients, series representations
Subjects: Faculty/School/Research Centre/Department > VU College
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 27 Aug 2012 00:18
Last Modified: 19 Sep 2014 05:17
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar